# SDR AALA201601169008

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 45,832 hours, 26,382 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 3395
- Condition: Defective
- Location: Fuel System
- Part time: 43,639 hours, 19,609 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OUTER FUEL TANKS TRANSFER VLVS OPENED WHEN MAIN FUEL TANKS CONTAINED 9600 LBS OF FUEL EACH, INSTEAD OF 1650 LBS, LT & RT MAIN FUEL TANKS.  REPLACED FUEL LEVEL SENSING CONTROL UNITS 7QJ & 9QJ.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-46-34-401.  SEE AALA201601179002 FOR ADDITIONAL PART INFORMATION.
